# SDR UIEA2019030203425

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,030 hours, 11,993 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Part number: 43467410051115
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/H ENGINE ANTI ICE VALVE ILLUMINATED.( TRANSFERRED TO MDDR 108063 IAW MEL 30-21-02-01A CAT C DUE DATE: 14 MAR 19, MX ACTION C/W. REMOVED AND REPLACED SWITCH IAW AMM 33-13-00 OPS TEST OK IAW AMM 30-21-03.  )
